| Catalog Number |
42512100511 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42502006601, femur cemented cruciate retaining (cr) narrow left size 9, lot 65276203.42532006701, tibia cemented 5 degree stemmed left size d, lot 65447708.42540200035, all-poly patella cemented 35 mm diameter, lot 65654932.42557000114, stem extension tapered cemented 14 mm diameter +30 mm length, lot 65491529.G2: event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that approximately two years and five months post left patellofemoral joint revision, the patient underwent revision of the articular surface due to instability.Attempts for additional information have been made and none is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6 the reported event could not be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information to report.